Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4008
Title: Period Two implies Chaos for a Class of ODEs: a Dynamical System Approach
Authors: Pireddu, Marina
Keywords: Subharmonic SolutionChaotic DynamicsBebutov Flow
Issue Date: 2009
Publisher: EUT Edizioni Università di Trieste
Source: Marina Pireddu, "Period Two implies Chaos for a Class of ODEs: a Dynamical System Approach”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 41 (2009), pp. 43–54.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
41 (2009)
Abstract: The aim of this note is to set in the field of dynamical systems a recent theorem by Obersnel and Omari in [19] about the presence of subharmonic solutions of all orders for a class of scalar time-periodic first order differential equations without uniqueness, provided a subharmonic solution (for instance, of order two) does exist. Indeed, making use of the Bebutov flow, we try to clarify in what sense the term “chaos” has to be understood and which dynamical features can be inferred for the system under analysis.
URI: http://hdl.handle.net/10077/4008
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.41 (2009)

Files in This Item:
File Description SizeFormat 
5_Pireddu.pdf171.76 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

710
checked on Oct 19, 2018

Download(s)

593
checked on Oct 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.